# SDR SIMA20220127002

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N219NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000522
- Aircraft time: 14,082 hours, 9,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP NOT GLOWING NEXT TO SEAT 1A-C/A-RAR EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHT FROM SEAT ROW 1A TO 4A L/H SIDE IAW E-175 AMM 33-50-21, OK FOR SERVICE
